# SDR SWAA2023061247356

- Difficulty date: May 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 19,326 hours, 9,563 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E STRUCTURE AT DEFLECTION CONTROL RIB; SHOWS UPPER FIXED PANEL LWR SUPPORT ANGLE CRACKED AT UPPER OTB END.MKD<[01] REMOVED AND REPLACED WITH NEW ANGLE SUPPORT AT L/W T/E STRUCTURE AT DEFLECTION CONTROL RIB AS PER SRM 51-40-02-0G-0; SRM 51-40-05.;[02] VERIFIED STEP 1
